Czechoslovak Mathematical Journal, Vol. 48, No. 4, pp. 669-675, 1998

On L-fuzzy Ideals in Semirings I

Young Bae Jun, J. Neggers, Hee Sik Kim

Young Bae Jun, Dept. of Mathematics Education, Gyeongsang National University, Chinju, 660-701, Korea, email: ybjun@nongae.gsnu.ac.kr; J.  Neggers Dept. of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, U.S.A., email: jneggers@gp.as.ua.edu; Hee Sik Kim, Dept. of Mathematics Education, Chungbuk National University, Chongju, 360-763, Korea, email: heekim@cbucc.chungbuk.ac.kr

Abstract: In this paper we extend the concept of an $L$-fuzzy (characteristic) left (resp. right) ideal of a ring to a semiring $R$, and we show that each level left (resp. right) ideal of an $L$-fuzzy left (resp. right) ideal $\mu$ of $R$ is characteristic iff $\mu$ is $L$-fuzzy characteristic.

Keywords: semiring, $L$-fuzzy (characteristic) ideal, level ideal

Classification (MSC 1991): 16Y60, 04A72


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]